| Model Number |
GS-100 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
06/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The inogen team attempted to contact the patient for further information three times with no response.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.
Event or Problem Description
It was reported that the patient's oxygen level had decreased with new device columns.As a result, the patient had to go to the hospital to bring their oxygen levels back up.Replacement columns were sent to the patient.No additional information is available at this time as multiple attempts to contact the patient were unsuccessful.